# SDR UPS204075

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 652466628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND R/W INBD MIDFLAP, OB CENTER TRACK RIB FITTING WAS CRACKED.  INSTALLED NEW TRACK RIB FITTING IAW SRM 51-30-2 AND SRM 51-10-1.
